RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 10–16 (Mi mz4696)  

Verification of asymptotic solutions for one-dimensional nonlinear parabolic equations

S. A. Vakulenko

Institute of Problems of Mechanical Engineering, Russian Academy of Sciences

Abstract: The present article proves a result that is new for partial differential equations. According to this result, the solution of the Cauchy problem for a nonlinear parabolic equation with variable, slowly changing coefficients will turn into (asymptotically approach) a special asymptotic solution, either a solution or a kink, for high values of $t$.

Full text: PDF file (1371 kB)

English version:
Mathematical Notes, 1992, 52:3, 875–880

Bibliographic databases:

UDC: 517
Received: 20.04.1992

Citation: S. A. Vakulenko, “Verification of asymptotic solutions for one-dimensional nonlinear parabolic equations”, Mat. Zametki, 52:3 (1992), 10–16; Math. Notes, 52:3 (1992), 875–880

Citation in format AMSBIB
\Bibitem{Vak92}
\by S.~A.~Vakulenko
\paper Verification of asymptotic solutions for one-dimensional nonlinear parabolic equations
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 10--16
\mathnet{http://mi.mathnet.ru/mz4696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194124}
\zmath{https://zbmath.org/?q=an:0806.35071}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 875--880
\crossref{https://doi.org/10.1007/BF01209606}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500002}


Linking options:
  • http://mi.mathnet.ru/eng/mz4696
  • http://mi.mathnet.ru/eng/mz/v52/i3/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020